# SDR ASAA2022061038842

- Difficulty date: June 10, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A5410U13
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA: BS 312, LBL 12 FLOOR SUPPORT CORRODED. GROUNDED - YES. EVALUATED CORRODED PANEL BREAK,ORIGINAL T.080", MATERIAL LOSS .008"MATERIAL REMAINING .072", FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 51-10-51-1A-1. REMOVED CORRODED PANEL BREAK IAW B737-800 SRM 51-40-02.LOCATED AND DRILLED NEW RECEIVED PANEL BREAK, PO:0, PART# 141A5410-13IAW BOEING DWG 141A5800 REV D INSTALLED NEW PANEL BREAK IAW BOEING DWG 141A5800 REV D SHEET 27.
